# SDR IPXA2015081392302

- Difficulty date: August 4, 2015
- Submitted: August 14, 2015
- Operation: Air carrier
- Aircraft: N169UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 11,213 hours, 6,871 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5361303321200
- Condition: Corroded
- Location: Frames 14-17
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 10YR, SUPERNUMERARY AREA, LT FLOOR SUPPORT CORRODED BETWEEN FR14 -FR17 - +Y1959.  REPLACED FLOOR SUPPORT ANGLE IAW DWG A53613003212.
